# SDR DALA2022052103512

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,474 hours, 39,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 AMOC, ER/A 501945-14AD REV. A; FUSELAGE / SKIN / STA. 620, S-26L & S-27L / PREVIOUS REPAIR / CORROSION. CORRECTIVE ACTION: REF ERA 501945-14AD REV A. (2237921)
